Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Trying to conceive, irregular periods. On birth control, no periods. Taking duphaston medication, vaginal spotting. Problem with ovaries?

Hi..i have my irregular menstration since my ever first mens. at my age 26 i start taking up pills for 1 year, when i stopped taking pills almost 1 year i did not get my menstration but im not pregnat..i went to my OB she prescribed Duphaston 2x a day for 5 days, after 3 days i have spotting a little. what is the problem of my ovary? i want to get pregnant. please help.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Irregular cycles most commonly occur in anovulatory cycles. I would suggest that the first step forward for you to get an ultrasound of the pelvis done. If this is normal, the next step would be to get a serum FSH, LH and progesterone level done. Duphaston would be indicated only if everything else is normal. I would suggest you get the investigations done first. That way we would be able to identify the root cause and prescribe appropriate treatment.
Hope this helps
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor